"On the Perturbation of the Reduced Minimum Modulus of Bounded Linear O" by Jiu Ding
 

On the Perturbation of the Reduced Minimum Modulus of Bounded Linear Operators

Document Type

Article

Publication Date

7-30-2003

Department

Mathematics

School

Mathematics and Natural Sciences

Abstract

Let X and Y be two Banach spaces, and let T:XY be a bounded linear operator. We study the perturbation problem of the reduced minimum modulus of T, and in particular we correct a mistake in a recent paper.

Publication Title

Applied Mathematics and Computation

Volume

140

Issue

1

First Page

69

Last Page

75

Find in your library

Share

COinS